Works matching DE "RATIONAL equivalence (Algebraic geometry)"
Results: 134
Convergent expansions of the incomplete gamma functions in terms of elementary functions.
- Published in:
- Analysis & Applications, 2018, v. 16, n. 3, p. 435, doi. 10.1142/S0219530517500099
- By:
- Publication type:
- Article
Schur complement of general H-matrices.
- Published in:
- Numerical Linear Algebra with Applications, 2009, v. 16, n. 11/12, p. 935, doi. 10.1002/nla.668
- By:
- Publication type:
- Article
Equivalence of the Category of Precubical Sets and the Category of Transitional Chu Spaces With Preservation of the Openness Property of Morphisms.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 6, p. 832, doi. 10.1007/s10958-013-1622-0
- By:
- Publication type:
- Article
Overgroups of Subsystem Subgroups in Exceptional Groups: Levels.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 192, n. 2, p. 164, doi. 10.1007/s10958-013-1382-x
- By:
- Publication type:
- Article
On the equivalence of Beukers-type and Sorokin-type multiple integrals.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 5, p. 561, doi. 10.1007/s10958-012-0655-0
- By:
- Publication type:
- Article
O-Stable Theories.
- Published in:
- Algebra & Logic, 2011, v. 50, n. 3, p. 211, doi. 10.1007/s10469-011-9136-7
- By:
- Publication type:
- Article
Sufficient Conditions for the Lp-Equivalence Between two Nonlinear Impulse Differential Equations.
- Published in:
- Turkish Journal of Mathematics, 2008, v. 32, n. 4, p. 451
- By:
- Publication type:
- Article
Elementarily equivalent structures for topological languages over regions in Euclidean space.
- Published in:
- Journal of Logic & Computation, 2013, v. 23, n. 3, p. 457, doi. 10.1093/logcom/exs031
- By:
- Publication type:
- Article
THE GENERALIZED SYLVESTER MATRIX EQUATION, RANK MINIMIZATION AND ROTH’S EQUIVALENCE THEOREM.
- Published in:
- Bulletin of the Australian Mathematical Society, 2011, v. 84, n. 3, p. 441, doi. 10.1017/S0004972711002334
- By:
- Publication type:
- Article
THE STRUCTURE OF RESIDUATED LATTICES.
- Published in:
- International Journal of Algebra & Computation, 2003, v. 13, n. 4, p. 437, doi. 10.1142/S0218196703001511
- By:
- Publication type:
- Article
Approximation of Functions by Rational Functions on Closed Curves of the Complex Plane.
- Published in:
- Arabian Journal for Science & Engineering (Springer Science & Business Media B.V. ), 2011, v. 36, n. 8, p. 1529, doi. 10.1007/s13369-011-0134-9
- By:
- Publication type:
- Article
The Bolzano-Poincaré Type Theorems.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/793848
- By:
- Publication type:
- Article
Existence of EF-equivalent non-isomorphic models.
- Published in:
- Mathematical Logic Quarterly, 2007, v. 53, n. 2, p. 111, doi. 10.1002/malq.200610031
- By:
- Publication type:
- Article
Ulm Classification of Analytic Equivalence Relations in Generic Universes.
- Published in:
- Mathematical Logic Quarterly, 1998, v. 44, n. 3, p. 287, doi. 10.1002/malq.19980440302
- By:
- Publication type:
- Article
Model Companions with Finitely Many Countable Models.
- Published in:
- Mathematical Logic Quarterly, 1994, v. 40, n. 1, p. 141, doi. 10.1002/malq.19940400119
- By:
- Publication type:
- Article
η-Relations and Transitivity Conditions of η on Hyper-MV Algebras.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2009, v. 15, n. 5-6, p. 517
- By:
- Publication type:
- Article
Compatibility Properties of Extreme Quantum Observables.
- Published in:
- Letters in Mathematical Physics, 2015, v. 105, n. 5, p. 661, doi. 10.1007/s11005-015-0754-1
- By:
- Publication type:
- Article
Classification of Invariant Star Products up to Equivariant Morita Equivalence on Symplectic Manifolds.
- Published in:
- Letters in Mathematical Physics, 2012, v. 100, n. 2, p. 203, doi. 10.1007/s11005-011-0536-3
- By:
- Publication type:
- Article
Some new scales of weight characterizations of the class B<sub> p</sub>.
- Published in:
- Acta Mathematica Hungarica, 2009, v. 123, n. 4, p. 365, doi. 10.1007/s10474-009-8132-z
- By:
- Publication type:
- Article
The energy function of gradient-like flows and the topological classification problem.
- Published in:
- Mathematical Notes, 2014, v. 96, n. 5/6, p. 921, doi. 10.1134/S0001434614110297
- By:
- Publication type:
- Article
GIT-equivalence and diagonal actions.
- Published in:
- Mathematical Notes, 2011, v. 90, n. 1/2, p. 250, doi. 10.1134/S0001434611070248
- By:
- Publication type:
- Article
Asymptotic numbers of non-equivalent codes in three notions of equivalence.
- Published in:
- Linear & Multilinear Algebra, 2009, v. 57, n. 2, p. 111, doi. 10.1080/03081080701539023
- By:
- Publication type:
- Article
An approximate, multivariable version of Specht's theorem.
- Published in:
- Linear & Multilinear Algebra, 2007, v. 55, n. 2, p. 159, doi. 10.1080/03081080600693285
- By:
- Publication type:
- Article
STRUCTURAL PROPERTIES OF BINARY PROPELINEAR CODES.
- Published in:
- Advances in Mathematics of Communications, 2012, v. 6, n. 3, p. 329, doi. 10.3934/amc.2012.6.329
- By:
- Publication type:
- Article
THE ENCOMPASSING PRINCIPLE AND ITS APPLICATION TO TESTING NON-NESTED HYPOTHESES.
- Published in:
- Econometrica, 1986, v. 54, n. 3, p. 657, doi. 10.2307/1911313
- By:
- Publication type:
- Article
Replicating ricardian equivalence tests with simulated...
- Published in:
- American Economic Review, 1997, v. 87, n. 1, p. 65
- By:
- Publication type:
- Article
Hodge-theoretic invariants for algebraic cycles.
- Published in:
- IMRN: International Mathematics Research Notices, 2003, v. 2003, n. 9, p. 477, doi. 10.1155/S1073792803203020
- By:
- Publication type:
- Article
Zeros of polynomials orthogonal on several intervals.
- Published in:
- IMRN: International Mathematics Research Notices, 2003, v. 2003, n. 7, p. 361, doi. 10.1155/S1073792803208023
- By:
- Publication type:
- Article
Fibonacci numbers and the “fibered” Bleiler conjecture.
- Published in:
- IMRN: International Mathematics Research Notices, 2000, v. 2000, n. 23, p. 1207, doi. 10.1155/S1073792800000593
- By:
- Publication type:
- Article
The canonical class of M¯0,n(Pr,d) and enumerative geometry.
- Published in:
- IMRN: International Mathematics Research Notices, 1997, v. 1997, n. 4, p. 173, doi. 10.1155/S1073792897000123
- By:
- Publication type:
- Article
Dominant morphisms on surfaces of general type modulo biholomorphic equivalence.
- Published in:
- IMRN: International Mathematics Research Notices, 1997, v. 1997, n. 3, p. 101, doi. 10.1155/S107379289700007X
- By:
- Publication type:
- Article
Short cut fusion is correct.
- Published in:
- Journal of Functional Programming, 2003, v. 13, n. 4, p. 797, doi. 10.1017/s0956796802004409
- By:
- Publication type:
- Article
ANALYSIS OF BASKETBALL GAME STATES AND TRANSITION PROBABILITIES USING THE MARKOV CHAINS.
- Published in:
- Physical Culture / Fizička Kultura, 2012, v. 66, n. 1, p. 15, doi. 10.5937/fizkul1201015j
- By:
- Publication type:
- Article
Point classification of second order ODEs and its application to Painlevé equations.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2013, v. 20, p. 110, doi. 10.1080/14029251.2013.862438
- By:
- Publication type:
- Article
Cotilting and tilting modules over Prfer domains.
- Published in:
- Forum Mathematicum, 2007, v. 19, n. 6, p. 1005, doi. 10.1515/FORUM.2007.039
- By:
- Publication type:
- Article
Negative Translations Not Intuitionistically Equivalent to the Usual Ones.
- Published in:
- Studia Logica, 2013, v. 101, n. 1, p. 45, doi. 10.1007/s11225-011-9367-6
- By:
- Publication type:
- Article
M-Zeroids: Structure and Categorical Equivalence.
- Published in:
- Studia Logica, 2012, v. 100, n. 5, p. 975, doi. 10.1007/s11225-012-9444-5
- By:
- Publication type:
- Article
Resolution of Algebraic Systems of Equations in the Variety of Cyclic Post Algebras.
- Published in:
- Studia Logica, 2011, v. 98, n. 1/2, p. 307, doi. 10.1007/s11225-011-9330-6
- By:
- Publication type:
- Article
Compatible Operations on Residuated Lattices.
- Published in:
- Studia Logica, 2011, v. 98, n. 1/2, p. 203, doi. 10.1007/s11225-011-9333-3
- By:
- Publication type:
- Article
Chain equivalences for symplectic bases, quadratic forms and tensor products of quaternion algebras.
- Published in:
- Journal of Algebra & Its Applications, 2015, v. 14, n. 3, p. -1, doi. 10.1142/S0219498815500309
- By:
- Publication type:
- Article
Automorphisms and Equivalence of Bent Functions and of Difference Sets in Elementary Abelian 2-Groups.
- Published in:
- Communications in Algebra, 2006, v. 34, n. 3, p. 1077, doi. 10.1080/00927870500442062
- By:
- Publication type:
- Article
Graded Endomorphism Rings and Equivalences.
- Published in:
- Communications in Algebra, 2003, v. 31, n. 7, p. 3219, doi. 10.1081/AGB-120022221
- By:
- Publication type:
- Article
An Equivalence of Categories for Lie Color Algebras.
- Published in:
- Communications in Algebra, 2003, v. 31, n. 7, p. 3271, doi. 10.1081/AGB-120022224
- By:
- Publication type:
- Article
RECURRENCE RELATION WITH BINOMIAL COEFFICIENT.
- Published in:
- Journal of Concrete & Applicable Mathematics, 2010, v. 8, n. 1, p. 602
- By:
- Publication type:
- Article
Realization Theory for Rational Systems: Minimal Rational Realizations.
- Published in:
- Acta Applicandae Mathematicae, 2010, v. 110, n. 2, p. 605, doi. 10.1007/s10440-009-9464-y
- By:
- Publication type:
- Article
On Contact Equivalence of Monge-Ampère Equations to Linear Equations with Constant Coefficients.
- Published in:
- Acta Applicandae Mathematicae, 2010, v. 109, n. 1, p. 197, doi. 10.1007/s10440-009-9447-z
- By:
- Publication type:
- Article
Equivalence conditions for behaviors and the Kronecker canonical form.
- Published in:
- Mathematics of Control, Signals & Systems, 2011, v. 22, n. 4, p. 267, doi. 10.1007/s00498-011-0061-z
- By:
- Publication type:
- Article
A complete model of a finite-dimensional impedance-passive system.
- Published in:
- Mathematics of Control, Signals & Systems, 2007, v. 19, n. 1, p. 23, doi. 10.1007/s00498-006-0008-y
- By:
- Publication type:
- Article
TWISTED GEOMETRIC SATAKE EQUIVALENCE.
- Published in:
- Journal of the Institute of Mathematics of Jussieu, 2010, v. 9, n. 4, p. 719, doi. 10.1017/S1474748010000034
- By:
- Publication type:
- Article
Form of solutions and periodicity for systems of difference equations.
- Published in:
- Journal of Computational Analysis & Applications, 2013, v. 15, n. 5, p. 852
- By:
- Publication type:
- Article